# SDR AALA201605219008

- Difficulty date: May 20, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 64,319 hours, 23,790 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  PAX CREW DOOR 831 DIMENSION B IS OUT OF ADJUSTMENT, BETWEEN FINGER & STRIKER LEVER DAMPER MECHANISM.  ADJUSTED DIMENSION B JI ON PAX CREW DOOR 831, BETWEEN FINGER & STRIKER LEVER DAMPER MECHANISM IAW AMM 52-11-14-820-002-A.
